Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

4year old uti now a skin rash

(3 Posts)
Inneedofaholiday2017 Mon 06-Feb-17 19:50:28

Diagnosed with a uti yesterday and given antibiotics - she's had 3 doses and I'm not sure she's shown much improvement and thus evening she's come up in an itchy rash on her torso and legs - is this normal-unrelated to uti? Her legs were a bit itchy yesterday before she started antibiotic.
How quickly should she be feeling better? Should the antibiotics have started to work by now?

MrsGosling71 Mon 06-Feb-17 20:02:31

What antibiotic is it? My daughter had an allergic reaction to Penicillin V and came out in a rash. The Drs put her on another antibiotic. Hope your little one feels better soon.

Inneedofaholiday2017 Mon 06-Feb-17 20:25:40

Trimethoprim... sounds like I might need to go back to drs tomorrow to switch antibiotics! Thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now